MathSciNet Relay Station
MathSciNet bibliographic data
MR2064237 (2005c:55018) 55P42 (55P91)
Lück, Wolfgang; Reich, Holger; Varisco, Marco Commuting homotopy limits and smash products. Special issue in honor of Hyman Bass on his seventieth birthday. Part II. $K$-Theory 30 (2003), no. 2, 137–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement